Alert archive / Arizona / Dust Storm Warnings in 2021
Dust Storm Warning 11, NWS Tucson, AZ
NWS Tucson, AZ issued this dust storm warning at Sep 5, 2021, 3:22 PM MST for Pima County, Arizona. It was in force for 113 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 5, 2021, 3:22 PM MST (22:22 UTC)
- Expired
- Sep 5, 2021, 5:15 PM MST
- In force
- 113 min
- Issued by
- NWS Tucson, AZ
- Area
- Storm-based polygon
County Pima County, AZ
The radar
The Tucson radar (KEMX), 33 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 5, 3:43 PM MST | TSTM WND GST 66 | 9 E Tucson, AZ | MESONET STATION CW6532 TUCSON FREEMAN/OLD SPANISH TRL. |
| Sep 5, 4:11 PM MST | HAIL 0.75 | 7 Ne Tucson, AZ | PENNY-SIZE HAIL MEASURED IN TANQUE VERDE AREA. |
| Sep 5, 4:16 PM MST | TSTM WND DMG | 7 Ssw Oro Valley, AZ | POWER OUTAGES, LIKELY DUE TO SEVERE THUNDERSTORM. |
| Sep 5, 4:26 PM MST | TSTM WND DMG | 7 Wnw Tucson, AZ | POWER OUTAGES, LIKELY DUE TO SEVERE THUNDERSTORM. |
| Sep 5, 4:46 PM MST | TSTM WND DMG | 4 Sw Tucson, AZ | POWER OUTAGES, LIKELY DUE TO SEVERE THUNDERSTORM. |
| Sep 5, 5:10 PM MST | TSTM WND DMG | 16 Ese Tucson, AZ | POWER OUTAGE, LIKELY DUE TO SEVERE THUNDERSTORMS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 12:00Z, 10.4 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1016 J/kg
- Mixed-layer CIN
- -184 J/kg
- Mixed-layer LCL
- 1856 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
521 WWUS55 KTWC 052222 DSWTWC BULLETIN - EAS ACTIVATION REQUESTED Dust Storm Warning National Weather Service Tucson AZ 322 PM MST Sun Sep 5 2021 AZC019-060015- /O.NEW.KTWC.DS.W.0011.210905T2222Z-210906T0015Z/ Pima- 322 PM MST Sun Sep 5 2021 The National Weather Service in Tucson has issued a * Dust Storm Warning for... Northeastern Pima County in southeastern Arizona... * Until 515 PM MST. * At 321 PM MST, a dust channel was near Vail, or 11 miles southeast of Davis-Monthan Air Force Base, moving northwest at 15 mph. HAZARD...Less than a quarter mile visibility. SOURCE...Detected by National Weather Service meteorologists. IMPACT...Dangerous life-threatening travel. * This includes the following highways... Interstate 10 between mile markers 247 and 284. Interstate 19 between mile markers 50 and 63. Route 77 between mile markers 70 and 84. Route 83 between mile markers 57 and 58. Route 86 between mile markers 158 and 171. Locations impacted include... Tucson, Catalina, Oro Valley, Marana, Sahuarita, Davis-Monthan Air Force Base, Casas Adobes, Drexel Heights, Flowing Wells, Tanque Verde, Vail, South Tucson, Pascua Pueblo Yaqui Reservation, Tortolita, East Sahuarita, Sabino Canyon Recreation Area, Summit, Tucson Estates, Saguaro National Park West and Valencia West. PRECAUTIONARY/PREPAREDNESS ACTIONS... Dust storms lead to dangerous driving conditions with visibility reduced to near zero. If driving, avoid dust storms if possible. If caught in one, pull off the road, turn off your lights and keep your foot off the brake. Motorists should not drive into a dust storm. PULL ASIDE STAY ALIVE! Strong to severe thunderstorms are also possible behind this dust channel. Keep updated with this quickly evolving situation. && LAT...LON 3209 11052 3188 11080 3219 11132 3248 11094 TIME...MOT...LOC 2221Z 133DEG 12KT 3204 11075 $$ Carpenter
1 follow-up statement
349
WWUS55 KTWC 052337
DSWTWC
Dust Storm Warning
National Weather Service Tucson AZ
437 PM MST Sun Sep 5 2021
AZC019-060015-
/O.CON.KTWC.DS.W.0011.000000T0000Z-210906T0015Z/
Pima-
437 PM MST Sun Sep 5 2021
...A DUST STORM WARNING REMAINS IN EFFECT UNTIL 515 PM MST FOR
NORTHEASTERN PIMA COUNTY...
At 436 PM MST, a dust channel was near Tucson, moving northwest at
15 mph.
HAZARD...Less than one quarter mile visibility with strong wind in
excess of 40 mph.
SOURCE...Detected by National Weather Service meteorologists.
IMPACT...Dangerous life-threatening travel.
This includes the following highways...
Interstate 10 between mile markers 247 and 271.
Interstate 19 between mile markers 51 and 63.
Route 77 between mile markers 70 and 84.
Route 86 between mile markers 158 and 171.
Locations impacted include...
Tucson, Catalina, Oro Valley, Marana, Davis-Monthan Air Force Base,
Casas Adobes, Drexel Heights, Flowing Wells, Tanque Verde, South
Tucson, Pascua Pueblo Yaqui Reservation, Tortolita, Sabino Canyon
Recreation Area, Summit, Catalina State Park, Tucson Estates, Saguaro
National Park West, Catalina Foothills, Valencia West and Tucson
International Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Dust storms lead to dangerous driving conditions with visibility
reduced to near zero. If driving, avoid dust storms if possible. If
caught in one, then pull off the road, turn off your lights and keep
your foot off the brake.
Motorists should not drive into a dust storm. PULL ASIDE STAY ALIVE!
Strong to severe thunderstorms are also possible behind this dust
channel. Keep updated with this quickly evolving situation.
&&
LAT...LON 3219 11067 3200 11098 3219 11132 3248 11094
TIME...MOT...LOC 2336Z 133DEG 12KT 3220 11095
$$
CarpenterWhat forecasters said that day
The local office's own words before this dust storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this dust storm warning went out at Sep 5, 10:07 AM MST, 5 hours 15 minutes earlier.
Area forecast discussion, Sep 5, 10:07 AM MST, 5 hours 15 minutes before
Area Forecast Discussion...UPDATED National Weather Service Tucson AZ 1007 AM MST Sun Sep 5 2021 .SYNOPSIS...Expect an increase in thunderstorm coverage today and Monday compared to the past couple of days, with temperatures a couple degrees below normal. After Labor Day, storms are mainly confined to the International border and central/western Pima County. && .DISCUSSION...Upper air plots this morning place high pressure over the southern Great Basin with easterly/northeasterly flow over southeast Arizona. Scattered to locally broken skies were indicated by satellite imagery, mainly from Tucson eastward, with a few showers already developing over the higher terrain of Cochise County. A shortwave will round the ridge into this afternoon, bringing upper level support for showers and thunderstorms into an already primed environment. The 12Z KTWC RAOB measured 1.6" of PWAT with plenty of CAPE but a stout cap, but the combination of daytime heating and the shortwave should be able to erode that CIN with little issue. Look for the potential for heavy rainers, and with DCAPE of almost 1400 J/kg, strong to severe winds will also be a threat. HREF members are in good agreement regarding storms developing across the higher terrain and sustaining into the valleys, generally moving from NE to SW. In this rim shot scenario, strong gusts in the Safford area are almost a sure bet, and we increase the potential for some blowing dusts across Pinal and northeast Pima Counties. Tucson is also in the conversation for some potentially strong to severe storms, particularly between 22Z and 02Z this evening. After that, CAM solutions trend downward pretty quickly with the loss of daytime heating, with most of our convection ending by 03Z to 05Z tonight. High pressure continues to push east to northeast on Labor Day for less convective coverage in our area. High temperatures within a few degrees of normal through about midweek. No near-term updates needed this morning. Additional details available with the afternoon package. Please see the remaining sections until then. && .AVIATION...Valid through 06/18Z. ISOLD-SCT TSRA/SHRA this afternoon and evening with SCT-BKN clouds 10k-15kft MSL, generally clearing overnight into Monday morning. MVFR CIGS/VSBYS may accompany a few of the stronger storms, along with BLDU and wind gusts in excess of 40 kts. SFC wind outside convection generally less than 12 kts. Aviation not updated for TAF amendments. && .FIRE WEATHER...Expect scattered showers and thunderstorms this afternoon and evening. By Monday, storms should concentrate over our western zones and along the International border through the middle of the week. 20-foot winds will generally be less than 15 mph when not influenced by thunderstorm gusts. Minimum RH values will remain well above critical thresholds this week. && PREV DISCUSSION...Satellite shows mostly cloudy skies across the majority of the CWA. This will likely keep low temperatures elevated again this morning. Hi-res guidance is hinting that today will likely have greater storm coverage than yesterday. Expect scattered showers and thunderstorms from central Pima County eastward during the afternoon and evening. Storms will first form over the higher terrain then propagate west/southwest into the lower elevations where there should be sufficient CAPE to keep them alive. A weak upper level disturbance will also be moving through lending some dynamical support to storms. The HRRR and U of A models show fairly strong outflows from storms in Pima and Pinal Counties, which could create some blowing dust issues in the evening. Strong wind gusts from downdrafts will be possible with DCAPE values around 1000 J/kg. Brief and localized heavy rainfall will also be a threat. Monday the area of high pressure remains over Nevada with SE Arizona under east/northeast flow aloft. The best moisture/instability looks to be along the international border and western Pima County. Expect isolated to scattered storm activity in this area along with the White Mountains. Under the influence of the northeast flow storms will try and move off the White Mountains into the lower elevations, but the environment does not look favorable and storms will likely not survive long off the higher terrain. During the middle of the week the ridge will slowly drift east as a trough moves towards the west coast. As this happens moisture will mainly be confined to the western part of the CWA and along the international border. Tuesday into Thursday expect isolated to scattered showers and thunderstorms mainly along the international border and central/western Pima County. Tuesday there could be a some isolated storms in the White Mountains. Tucson will be on the northern periphery of the storm activity. By Friday most of Cochise, Graham, and Greenlee Counties look to be dry with isolated storms possible from Tucson westward. Next weekend there is still considerable uncertainty with how far south the trough will move, which will determine if we will lose more of our monsoonal moisture. && .TWC WATCHES/WARNINGS/ADVISORIES... None. && Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
In the hours before
Special weather statement, Sep 5, 11:52 AM MST, 3 hours 30 minutes before
Special Weather Statement
National Weather Service Tucson AZ
1152 AM MST Sun Sep 5 2021
AZZ503-513-051915-
Dragoon/Mule/Huachuca and Santa Rita Mountains including
Bisbee/Canelo Hills/Madera Canyon-Upper Santa Cruz River and Altar
Valleys including Nogales-
1152 AM MST Sun Sep 5 2021
...A strong thunderstorm will impact portions of southwestern Cochise
and southeastern Santa Cruz Counties through 1215 PM MST...
At 1152 AM MST, Doppler radar was tracking a strong thunderstorm near
Parker Canyon Lake, or 18 miles southwest of Sierra Vista, moving
west at 10 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Parker Canyon Lake and Lochiel.
This includes Route 83 between mile markers 3 and 10.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3149 11076 3151 11041 3133 11036 3133 11073
TIME...MOT...LOC 1852Z 081DEG 8KT 3139 11051
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
RHSpecial weather statement, Sep 5, 12:12 PM MST, 3 hours 10 minutes before
Special Weather Statement
National Weather Service Tucson AZ
1212 PM MST Sun Sep 5 2021
AZZ507-508-513-051945-
Upper San Pedro River Valley including Sierra
Vista/Benson-Dragoon/Mule/Huachuca and Santa Rita Mountains including
Bisbee/Canelo Hills/Madera Canyon-Eastern Cochise County Below 5000
Feet including Douglas/Willcox-
1212 PM MST Sun Sep 5 2021
...A strong thunderstorm will impact portions of west central Cochise
County through 1245 PM MST...
At 1211 PM MST, Doppler radar was tracking a strong thunderstorm over
Tombstone, or 17 miles northeast of Sierra Vista, moving west at 10
mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
St. David, Tombstone, Fairbank and Charleston.
This includes the following highways...
Route 80 between mile markers 296 and 324.
Route 82 between mile markers 57 and 67.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3195 10994 3165 10994 3157 11025 3193 11032
TIME...MOT...LOC 1911Z 081DEG 8KT 3173 11008
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
RHSpecial weather statement, Sep 5, 2:10 PM MST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Tucson AZ
210 PM MST Sun Sep 5 2021
AZZ503-052200-
Upper Santa Cruz River and Altar Valleys including Nogales-
210 PM MST Sun Sep 5 2021
...A strong thunderstorm will impact portions of south central Pima
and west central Santa Cruz Counties through 300 PM MST...
At 210 PM MST, Doppler radar was tracking a strong thunderstorm near
Arivaca, or 17 miles west of Tubac. This storm was nearly stationary.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Arivaca, Sasabe and Arivaca Lake.
This includes Route 286 between mile markers 1 and 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3140 11127 3149 11155 3152 11155 3163 11134
3151 11123 3139 11126
TIME...MOT...LOC 2110Z 044DEG 4KT 3153 11133
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JRMSpecial weather statement, Sep 5, 2:15 PM MST, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Tucson AZ
215 PM MST Sun Sep 5 2021
AZZ509-510-052200-
Upper Gila River and Aravaipa Valleys including Clifton/Safford-White
Mountains of Graham and Greenlee Counties including Hannagan Meadow-
215 PM MST Sun Sep 5 2021
...A strong thunderstorm will impact portions of central Graham
County through 300 PM MST...
At 214 PM MST, Doppler radar was tracking a strong thunderstorm 23
miles north of Safford Regional Airport, or 24 miles north of
Safford, moving south at 5 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly remote areas of central Graham
County.
This includes Route 70 between mile markers 308 and 309.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3324 10994 3328 10966 3305 10950 3299 10996
TIME...MOT...LOC 2114Z 348DEG 5KT 3319 10974
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
JRMSpecial weather statement, Sep 5, 2:25 PM MST, 57 minutes before
Special Weather Statement
National Weather Service Tucson AZ
225 PM MST Sun Sep 5 2021
AZZ504-507-513-514-052215-
Santa Catalina and Rincon Mountains including Mount
Lemmon/Summerhaven-Upper San Pedro River Valley including Sierra
Vista/Benson-Dragoon/Mule/Huachuca and Santa Rita Mountains including
Bisbee/Canelo Hills/Madera Canyon-Tucson Metro Area including
Tucson/Green Valley/Marana/Vail-
225 PM MST Sun Sep 5 2021
...A strong thunderstorm will impact portions of east central Pima
and west central Cochise Counties through 315 PM MST...
At 224 PM MST, Doppler radar was tracking a strong thunderstorm 7
miles west of Benson, moving southwest at 15 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Benson, Vail, Kartchner Caverns State Park and Mescal.
This includes the following highways...
Interstate 10 between mile markers 281 and 308.
Route 80 between mile markers 293 and 296.
Route 83 between mile markers 52 and 58.
Route 90 between mile markers 290 and 299.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3208 11047 3201 11021 3174 11041 3200 11080
TIME...MOT...LOC 2124Z 035DEG 15KT 3197 11044
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
MeyerSpecial weather statement, Sep 5, 2:34 PM MST, 48 minutes before
Special Weather Statement
National Weather Service Tucson AZ
234 PM MST Sun Sep 5 2021
AZZ509-052215-
Upper Gila River and Aravaipa Valleys including Clifton/Safford-
234 PM MST Sun Sep 5 2021
...A strong thunderstorm will impact portions of southeastern Graham
and southeastern Greenlee Counties through 315 PM MST...
At 234 PM MST, Doppler radar was tracking a strong thunderstorm 16
miles south of Clifton, moving southwest at 5 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly remote areas of southeastern
Graham and southeastern Greenlee Counties.
This includes the following highways...
Route 70 between mile markers 351 and 375.
Route 75 between mile markers 384 and 385.
Route 191 between mile markers 143 and 147.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3287 10930 3277 10913 3257 10926 3267 10946
3278 10956
TIME...MOT...LOC 2134Z 043DEG 4KT 3279 10928
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
JRMThe office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 11:52 AM MST | Special Weather Statement | TWC | Santa Cruz | 23 min |
| Sep 5, 12:12 PM MST | Special Weather Statement | TWC | Cochise | 33 min |
| Sep 5, 12:24 PM MST | Severe Thunderstorm Warning | TWC | Cochise | 51 min |
| Sep 5, 12:37 PM MST | Areal Flood Advisory | TWC | Cochise | 7 min |
| Sep 5, 12:44 PM MST | Flash Flood Warning | TWC | Cochise | 106 min |
| Sep 5, 12:58 PM MST | Severe Thunderstorm Warning | TWC | Cochise | 19 min |
| Sep 5, 1:02 PM MST | Severe Thunderstorm Warning | TWC | Pima, Santa Cruz | 43 min |
| Sep 5, 1:26 PM MST | Areal Flood Advisory | TWC | Santa Cruz | 2 hr |
| Sep 5, 2:10 PM MST | Special Weather Statement | TWC | Santa Cruz | 50 min |
| Sep 5, 2:15 PM MST | Special Weather Statement | TWC | Graham | 45 min |
| Sep 5, 2:25 PM MST | Special Weather Statement | TWC | Santa Cruz | 50 min |
| Sep 5, 2:29 PM MST | Severe Thunderstorm Warning | TWC | Graham, Greenlee | 61 min |
| Sep 5, 2:31 PM MST | Severe Thunderstorm Warning | TWC | Cochise, Pima | 44 min |
| Sep 5, 2:34 PM MST | Special Weather Statement | TWC | Graham | 41 min |
| Sep 5, 2:54 PM MST | Areal Flood Advisory | TWC | Pima | 111 min |
| Sep 5, 3:08 PM MST | Severe Thunderstorm Warning | TWC | Pima, Santa Cruz | 37 min |
| Sep 5, 3:13 PM MST | Flash Flood Warning | TWC | Pima | 2 hr |
| Sep 5, 3:15 PM MST | Tornado Warning | TWC | Pima | 15 min |
| Sep 5, 3:24 PM MST | Severe Thunderstorm Warning | TWC | Graham, Greenlee | 66 min |
| Sep 5, 3:37 PM MST | Severe Thunderstorm Warning | TWC | Pima, Santa Cruz | 53 min |
| Sep 5, 3:40 PM MST | Severe Thunderstorm Warning | TWC | Pima | 50 min |
| Sep 5, 3:41 PM MST | Flash Flood Warning | TWC | Graham | 2 hr |
| Sep 5, 3:52 PM MST | Severe Thunderstorm Warning | TWC | Pima | 38 min |
| Sep 5, 3:55 PM MST | Areal Flood Advisory | TWC | Pima | 2 hr |
| Sep 5, 4:00 PM MST | Severe Thunderstorm Warning | TWC | Graham | 45 min |
| Sep 5, 4:06 PM MST | Areal Flood Advisory | TWC | Pima | 114 min |
| Sep 5, 4:12 PM MST | Flash Flood Warning | TWC | Pima | 3 hr |
| Sep 5, 4:16 PM MST | Severe Thunderstorm Warning | TWC | Pima | 59 min |
| Sep 5, 4:30 PM MST | Severe Thunderstorm Warning | TWC | Pima | 45 min |
| Sep 5, 4:42 PM MST | Dust Storm Warning | TWC | Pima, Pinal | 93 min |
| Sep 5, 4:42 PM MST | Severe Thunderstorm Warning | TWC | Cochise, Graham | 63 min |
| Sep 5, 4:47 PM MST | Severe Thunderstorm Warning | TWC | Pima, Pinal | 43 min |
| Sep 5, 4:48 PM MST | Flash Flood Warning | TWC | Pima | 117 min |
Nearby
Dust Storm Warnings in Arizona, 2021Every dust storm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.